Strathprints Home | Open Access | Browse | Search | User area | Copyright | Help | Library Home | SUPrimo

Browse by Author or Creator

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Item type | No Grouping
Number of items: 3.

Zubik-Kowal, B. (2004) Fourier stability analysis of a numerical method for time domain electromagnetic scattering from a thin wire. Numerical Algorithms, 35 (1). pp. 121-130. ISSN 15729265

Zubik-Kowal, B. and Davies, P.J. (2002) Numerical approximation of time domain electromagnetic scattering from a thin wire. Numerical Algorithms, 30 (1). pp. 25-36. ISSN 1017-1398

Davies, P.J. and Zubik-Kowal, B. and Rynne, B.P. (2002) The Time domain integral equation for a straight wire antenna with the reduced kernel is not well-posed. IEEE Transactions on Antennas and Propagation, 50 (8). pp. 1165-1166. ISSN 0018-926X

This list was generated on Sun Sep 21 19:30:51 2014 BST.